Alert archive / Vermont / Flash Flood Warnings in 2013
Flash Flood Warning 31, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 2, 2013, 9:37 PM EDT for Windham County, Vermont. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 2, 2013, 9:37 PM EDT (01:37 UTC)
- Expired
- Jul 3, 2013, 12:30 AM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Windham County, VT
The radar
The Albany radar (KENX), 129 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 1.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1187 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
158
WGUS51 KALY 030137
FFWALY
VTC025-030430-
/O.NEW.KALY.FF.W.0031.130703T0137Z-130703T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
937 PM EDT TUE JUL 2 2013
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN WINDHAM COUNTY IN SOUTHERN VERMONT...
THIS INCLUDES THE CITIES OF...TOWNSHEND...STRATTON...LONDONDERRY...
BELLOWS FALLS...
* UNTIL 1230 AM EDT
* AT 932 PM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A LINE OF SHOWERS AND THUNDERSTORMS OVER THE WARNED
AREA. FLASH FLOODING HAS BEEN REPORTED IN THE TOWN OF
WEATHERSFIELD IN SOUTH CENTRAL VERMONT WITH WATER EXPECTED TO
FLOW DOWNSTREAM INTO NORTHERN WINDHAM COUNTY. ADDITIONAL SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE WARNED AREA WITH AN
ADDITIONAL ONE TO TWO INCHES OF RAINFALL POSSIBLE.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINDHAM...
THOMPSONBURG...SOUTH LONDONDERRY...SHERWOOD FOREST...ROCKINGHAM...
NORTH WINDHAM...LAWRENCE FOUR CORNERS...HOUGHTONVILLE...GRAFTON...
BROCKWAYS MILLS AND BARTONSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4306 7246 4301 7244 4299 7246 4293 7292
4293 7300 4311 7300 4312 7287 4326 7284
4323 7270 4324 7257 4324 7243 4315 7245
4308 7243
$$
IRL/VTK1 follow-up statement
335
WGUS71 KALY 030432
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1232 AM EDT WED JUL 3 2013
VTC025-030442-
/O.EXP.KALY.FF.W.0031.000000T0000Z-130703T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINDHAM VT-
1232 AM EDT WED JUL 3 2013
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN WINDHAM COUNTY...
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4306 7246 4301 7244 4299 7246 4293 7292
4293 7300 4311 7300 4312 7287 4326 7284
4323 7270 4324 7257 4324 7243 4315 7245
4308 7243
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 7:56 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 2, 7:56 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
756 PM EDT TUE JUL 2 2013
.SYNOPSIS...
A WARM FRONT DRAPED ACROSS NORTHERN NEW YORK AND NEW ENGLAND WILL
DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE ALONG
IT TONIGHT...RESULTING IN SHOWERS...SOME WITH HEAVY DOWNPOURS. BY
WEDNESDAY THE WARM FRONT WILL BE FROM THE EASTERN GREAT LAKES TO
THE SAINT LAWRENCE VALLEY...AND BY WEEKS END IT WILL PUSH FURTHER
TO THE WEST. THURSDAY INTO THE WEEKEND THE BERMUDA HIGH PRESSURE
AREA WILL BUILD WEST ONTO THE EASTERN SEABOARD...KEEPING OUR
WEATHER VERY WARM AND HUMID...WITH VARIABLE CLOUDS AND SUN...AND A
GRADUALLY DECREASING THREAT OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
FLASH FLOOD WATCH CONTINUES THROUGH MIDNIGHT TONIGHT...
WITH ONGOING CONVECTION IN AN ENVIRONMENT CONDUCIVE TO FLASH
FLOODING...FLOOD WATCH HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT.
GREATEST COVERAGE WILL BE ACROSS NORTHERN HALF OF CWA.
ALTHOUGH CONVECTION TO THE SOUTH WILL BE ISOLATED...CANNOT RULE
OUT FLASH FLOODING THERE TOO. GENERALLY ANTICIPATING A
DIMINISHING TREND ON CONVECTION THROUGH THE EVENING.
FLASH FLOODING IN SARATOGA COUNTY THE RESULT OF TWO BOUTS OF
PRECIPITATION CROSSING THE AREA IN QUICK SUCCESSION. WILL NEED TO
BE VIGILANT FOR THIS SCENARIO TO PLAY AGAIN THROUGH THE EVENING.
ON BIG PICTURE EASTERN SEABOARD BETWEEN BERMUDA HIGH OFFSHORE AND
FULL LATITUDE TROUGH IN MISSISSIPPI VLY. TROPICAL MOISTURE PLUME
EXTENDS FM CARIBBEAN SEA UP THE SEABOARD TO FCA. TONIGHT THE FRONT
WILL MOVE TO THE CANADIAN BORDER...-SHRA ACTIVITY IS BCMG DIURNAL
AND MOST TAPERS OFF DURING THE LATE EVENING. OTHERWISE BERMUDA
HIGH AT ALL LEVELS CONTINUES TO RETROGRADE TWRD THE EASTERN
SEABOARD OF THE UNITED STATES...AND THE TROF RETROGRADES WESTWARD
AS WELL. IN ADDITIONS THE TROPICAL MOISTURE PLUME WILL BE SHIFTING
AROUND...AS THE LARGE SCALE FLOW CHANGES...IT WILL DECREASE IN NW
FCA TNGT. OTHERWISE IT WILL BE A MUGGY AND VERY WARM NIGHT WITH
LOWS IN 60S TO AROUND 70.
NIGHT TIME STRATUS DECK AND AREAS OF FOG WILL REFORM AGAIN
TONIGHT.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY NIGHT/...
DURING THIS PERIOD THE WX REGIME OVER EASTERN NA AND BY EXTENSION
THE FCA...RETROGRADES WESTWARD. THE WMFNT MOVES FM OTTAWA VALLEY
AND E GRTLKS TO MI AND IN. AT 500HPA AND THE SFC THE BERMUDA HIGH
BACKS ONTO THE SEABOARD REACHING THE CAROLINA AND MID ATLC COAST.
HWVR THE ONE FEATURE THAT CONTINUES TO INFLUENCE THE REGION IS THE
TROPICAL MOISTURE PLUME. IT REMAINS OVER THE AREA DURING THIS
PERIOD...BUT ERODES WITH DRYING FM THE WEST WED AND WED NT. AND
THEN SHIFTS WESTWARD THU INTO FRI WITH THE REST OF THE PATTERN AS
ITS SOURCE BCMS THE GULF OF MEXICO.
WITH RICH MARITIME TROPICAL AIR MASS OVER FCA...AND BERMUDA HIGH PUMPING
HEAT INTO RGN...OUT WEATHER WILL SHIFT FROM MUGGY AND WARM WITH
FREQUENT -SHRA/SCT TSTMS TO VARIABLE SUN AND CLOUDS...MUGGY AND HOT
AS TEMPS TREND WELL INTO THE 80S TO LOW 90S. NIGHT TIME LOWS
WILL BE MID 60S TO LOW 70S.
CONVECTION WILL BECOME LARGELY DIURNALLY DRIVEN WITH MAINLY AFTN
TSTMS. CAPES WED WILL REACH 500-1500 J/KG...1000-2000 J/KG THU AND
1000-1500 FRI. HWVR 500HPA TEMPS WILL BE ARND -8C WED...-7C THU
AND -6C ALMOST CAPPED BY FRI.
THESE STORMS WILL BE FEWER IN COVERAGE...THEY WILL BE
STRONGER...BUT REMAIN MOSTLY PULES AND SUB SEVERE AS HGHTS ARE
RISING AND THE BULK OF THE JET DYNAMICS ARE WELL WEST OF FCA.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
THE LONG TERM PERIOD WILL BE CHARACTERIZED BY CONTINUED HOT AND
HUMID CONDITIONS WITH AFTERNOON/EARLY EVENING WIDELY SCATTERED
SHOWERS/THUNDERSTORMS AS THE BERMUDA HIGH CONTINUES TO INFLUENCE THE
WEATHER PATTERN ACROSS THE REGION.
AT THE START OF THE LONG TERM PERIOD...THE BERMUDA HIGH WILL BE
SLOWLY RETROGRADING WESTWARD ACROSS THE SOUTHEAST CONUS WITH A
CONTINUED SOUTH/SOUTHWEST RETURN FLOW OF MOIST TROPICAL AIR
ORIGINATING FROM THE GULF OF MEXICO. ACROSS THE NORTHEAST CONUS THE
FLOW WILL BECOME SLIGHTLY MORE ZONAL...WITH WEAK MIDLEVEL IMPULSES
AND SURFACE TROUGH REFLECTIONS MOVING THROUGH IT. WITH THE BERMUDA
HIGH SHIFTING WESTWARD...500 HPA TEMPS WILL BEGIN TO WARM TO THE -5
TO -10C RANGE...WHICH WILL HELP SUPPRESS COVERAGE OF DIURNALLY
DRIVEN SHOWERS/THUNDERSTORMS ACROSS THE FORECAST AREA.
HAVE EMPHASIZED THE WIDELY SCATTERED...AFTERNOON/EARLY EVENING
NATURE OF THE CONVECTION WITH SLIGHT CHANCE/LOW CHANCE POPS IN THE
GRIDS. ALTHOUGH MOIST LOW-LEVELS WILL AID IN PROVIDING 1000-2000
J/KG OF INSTABILITY...THE WARMING TEMPERATURES ALOFT WILL HELP TO
MITIGATE THE SEVERE THREAT BY WEAKENING LAPSE RATES. HOWEVER ANY
CONVECTION THAT DOES FIRE UP WILL BE CAPABLE OF PRODUCING HEAVY
RAINFALL AS PWAT VALUES CONTINUE TO RUN NEARLY 2 STANDARD DEVIATIONS
ABOVE NORMAL.
REGARDLESS OF CONVECTIVE DEVELOPMENT/COVERAGE...THE FORECAST AREA
WILL CONTINUE TO EXPERIENCE HOT AND HUMID CONDITIONS. HIGH
TEMPERATURES DURING THE LONG TERM PERIOD WILL RANGE GENERALLY FROM
THE LOW 80S TO NEAR 90. LOW TEMPERATURES WILL REMAIN MUGGY GENERALLY
IN THE LOW TO UPPER 60S. LONG RANGE GUIDANCE DOES HINT AT A
POTENTIAL COLD FRONT TRACKING THROUGH THE REGION LATE NEXT
WEEK...WHICH MAY BRING AN END TO THE HOT AND HUMID AIRMASS ACROSS
THE REGION.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT DRAPED ACROSS NORTHERN NEW YORK AND NEW ENGLAND WILL
DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE ALONG
IT TODAY....RESULTING IN SHOWERS SOME WITH HEAVY DOWNPOURS. BY WEDNESDAY
THE WARM FRONT WILL BE FROM THE EASTERN GREAT LAKES TO THE SAINT
LAWRENCE VALLEY...AND BY WEEKS END IT WILL PUSH FURTHER TO THE
WEST. THURSDAY INTO THE WEEKEND THE BERMUDA HIGH PRESSURE AREA
WILL BUILD WEST ONTO THE EASTERN SEABOARD...KEEPING OUR WEATHER
VERY WARM AND HUMID...WITH VARIABLE CLOUDS AND SUN...AND A
GRADUALLY DECREASING THREAT OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.
GENERALLY VFR TO MVFR CONDITIONS WILL PREVAIL ACROSS AREA WITH
CIGS GENERALLY BKN025-045 OUTSIDE OF SCT-BKN SHRA AND TSTMS.
LOCALIZED MVFR/IN SHRA AND TSTMS INTO THE EVENING.
CONDS DETERIORATING RAPIDLY TO IFR/LIFR DURING THE EVENING IN AREAS
OF FOG AND LOW STRATUS.
THE WINDS WILL INCREASE FROM THE SOUTH AT 0 KTS...BEFORE BECOMING
LIGHT SOUTH TNGT.
OUTLOOK...
WED-SAT...VFR/MVFR. SLIGHT CHC/CHC -SHRA/-TSRA. POSSIBLE LATE NIGHT
AND OR EARLY MORNING FOG/LOW STRATUS WITH MVFR/IFR POSSIBLE.
&&
.FIRE WEATHER...
NO FIRE WEATHER ISSUES AT THIS TIME DUE TO PERSISTENT WET
CONDITIONS WITH HIGH LEVELS OF HUMIDITY.
A WARM FRONT DRAPED ACROSS NORTHERN NEW YORK AND NEW ENGLAND WILL
DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE ALONG
IT TODAY....RESULTING IN SHOWERS SOME WITH HEAVY DOWNPOURS. BY WEDNESDAY
THE WARM FRONT WILL BE FROM THE EASTERN GREAT LAKES TO THE SAINT
LAWRENCE VALLEY...AND BY WEEKS END IT WILL PUSH FURTHER TO THE
WEST. THURSDAY INTO THE WEEKEND THE BERMUDA HIGH PRESSURE AREA
WILL BUILD WEST ONTO THE EASTERN SEABOARD...KEEPING OUR WEATHER
VERY WARM AND HUMID...WITH VARIABLE CLOUDS AND SUN...AND A
GRADUALLY DECREASING THREAT OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.
&&
.HYDROLOGY...
PLEASE REFER TO THE FLOOD WARNING FOR THE LATEST INFORMATION ON
THE FLOODING IN AND AROUND THE MOHAWK RIVER.
A WARM FRONT DRAPED ACROSS NORTHERN NEW YORK AND NEW ENGLAND WILL
DRIFT VERY SLOWLY NORTHWEST...AS WAVES OF LOW PRESSURE RIPPLE ALONG
IT TONIGHT...RESULTING IN SHOWERS SOME WITH HEAVY DOWNPOURS. BY
WEDNESDAY THE WARM FRONT WILL BE FROM THE EASTERN GREAT LAKES TO
THE SAINT LAWRENCE VALLEY...AND BY WEEKS END IT WILL PUSH FURTHER
TO THE WEST. THURSDAY INTO THE WEEKEND THE BERMUDA HIGH PRESSURE
AREA WILL BUILD WEST ONTO THE EASTERN SEABOARD...KEEPING OUR
WEATHER VERY WARM AND HUMID...WITH VARIABLE CLOUDS AND SUN...AND A
GRADUALLY DECREASING THREAT OF MAINLY AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY.
THIS RAINFALL COULD NOT ONLY BRING FLASH FLOODING BUT COULD CAUSE
RISES ON SOME MAIN STEM RIVERS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.CLIMATE...
THE ALBANY INTERNATIONAL AIRPORT HAS RECORDED 8.68 INCHES
OF PRECIPITATION FOR THE MONTH OF JUNE. THIS IS NOW THE THIRD
WETTEST JUNE ON RECORD. THE PRECIPITATION RECORD PERIOD GOES BACK
TO 1826. THE WETTEST JUNE ON RECORD WAS BACK IN 2006 WHEN 8.74
INCHES OCCURRED...AND THE 2ND WETTEST WAS 8.70 INCHES THAT FELL BACK
IN 1862.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR CTZ001-013.
NY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR NYZ032-033-
038>043-047>054-058>061-063>066-082>084.
MA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MAZ001-025.
VT...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VTZ013>015.
&&
SYNOPSIS...SNYDER
NEAR TERM...FRUGIS/OKEEFE/SNYDER
SHORT TERM...SNYDER
LONG TERM...IRL
AVIATION...VTK
FIRE WEATHER...SNYDER
HYDROLOGY...11/SNYDERHazardous weather outlook, Jul 2, 8:09 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 809 PM EDT TUE JUL 2 2013 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-031100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 809 PM EDT TUE JUL 2 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ISOLATED TO SCATTERED NON-SEVERE THUNDERSTORMS WILL OCCUR THIS EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE HEAVY RAINFALL POSSIBLY LEADING TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. HEAVY RAINFALL IS THE MAIN THREAT FROM THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OKEEFE
In the hours before
Special weather statement, Jul 2, 7:56 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
756 PM EDT TUE JUL 2 2013
NYZ054-084-VTZ013>015-030030-
BENNINGTON VT-SOUTHERN WASHINGTON NY-EASTERN RENSSELAER NY-
WESTERN WINDHAM VT-EASTERN WINDHAM VT-
756 PM EDT TUE JUL 2 2013
...STRONG THUNDERSTORMS IN
BENNINGTON COUNTY IN SOUTHERN VERMONT...
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
WINDHAM COUNTY IN SOUTHERN VERMONT...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY
RAIN. THESE STORMS WAS LOCATED NEAR MANCHESTER...OR ABOUT OVER
MANCHESTER...AND MOVING EAST AT 25 MPH.
THESE THUNDERSTORMS WILL BE NEAR...
MANCHESTER BY 800 PM EDT
MANCHESTER CENTER BY 805 PM EDT
8 MILES NORTH OF STRATTON BY 820 PM EDT
LONDONDERRY AND 9 MILES NORTH OF WEST WARDSBORO BY 830 PM EDT
IN ADDITION TO BRIEF GUSTY WINDS...CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY!
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 4278 7259 4281 7336 4330 7306 4328 7281
4326 7281 4323 7270 4324 7257 4324 7245
TIME...MOT...LOC 2355Z 275DEG 20KT 4318 7310
IRLLocal storm report, Jul 2, 7:57 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
757 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM FLASH FLOOD BALLSTON SPA 43.01N 73.85W
07/02/2013 SARATOGA NY AMATEUR RADIO
SARATOGA AVENUE AT UNION STREET CLOSED DUE TO FLASH
FLOODING.
0731 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY WNYT
MANHOLE COVERS SPILLING OVER WITH 6 INCHES OF WATER DUE
TO FLASH FLOODING.
0745 PM FLASH FLOOD ROCK CITY FALLS 43.06N 73.92W
07/02/2013 SARATOGA NY NWS EMPLOYEE
PARKHURST ROAD WASHED OUT DUE TO FLASH FLOODING.
0745 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
CAROLINE STREET CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300320 ALY1300321 ALY1300322 ALY1300323
IRLLocal storm report, Jul 2, 8:09 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
809 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
VICHY ROAD CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300324
IRLLocal storm report, Jul 2, 8:21 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
821 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD QUAKER SPRINGS 43.04N 73.64W
07/02/2013 SARATOGA NY NWS EMPLOYEE
FITCH ROAD WASHED OUT DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300325
IRLLocal storm report, Jul 2, 8:22 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
822 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
CLINTON STREET CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300326
IRLLocal storm report, Jul 2, 9:17 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
917 PM EDT TUE JUL 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM FLASH FLOOD HERKIMER 43.03N 74.99W
07/01/2013 HERKIMER NY WTEN
EVACUATIONS UNDERWAY DUE TO FLASH FLOODING.
0721 PM FLASH FLOOD BALLSTON SPA 43.01N 73.85W
07/02/2013 SARATOGA NY AMATEUR RADIO
SARATOGA AVENUE AT UNION STREET CLOSED DUE TO FLASH
FLOODING.
0731 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY WNYT
MANHOLE COVERS SPILLING OVER WITH 6 INCHES OF WATER DUE
TO FLASH FLOODING.
0745 PM FLASH FLOOD ROCK CITY FALLS 43.06N 73.92W
07/02/2013 SARATOGA NY NWS EMPLOYEE
PARKHURST ROAD WASHED OUT DUE TO FLASH FLOODING.
0745 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
CAROLINE STREET CLOSED DUE TO FLASH FLOODING.
0745 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
CLINTON STREET CLOSED DUE TO FLASH FLOODING.
0805 PM FLASH FLOOD QUAKER SPRINGS 43.04N 73.64W
07/02/2013 SARATOGA NY NWS EMPLOYEE
FITCH ROAD WASHED OUT DUE TO FLASH FLOODING.
0809 PM FLASH FLOOD SARATOGA SPRINGS 43.07N 73.78W
07/02/2013 SARATOGA NY FACEBOOK
VICHY ROAD CLOSED DUE TO FLASH FLOODING.
&&
EVENT NUMBER ALY1300319 ALY1300320 ALY1300321 ALY1300322 ALY1300323
ALY1300326 ALY1300325 ALY1300324
IRLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:06 PM EDT | Areal Flood Advisory | ALY | Bennington | 4 hr |
| Jul 3, 12:44 AM EDT | River Flood Warning | ALY | Windham | 85 min |
Nearby
Flash Flood Warnings in Vermont, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.